# SDR EH12003F00000

- Difficulty date: November 14, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N175P
- Make and model: Bell 407
- Aircraft serial: 53316
- Engine: Allsn 250C*
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS3687
- Condition: Unserviceable
- Location: M/R Pitch Link
- Part time: 2,108 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER BEARING IN ASSEMBLY BECAME UNSTAKED/LOOSE AND WAS FREE TO MOVE IN/OUT OF BEARING HOUSING.  CAUSED BY NORMAL OPS.
